# SDR 2003UALA00773

- Difficulty date: October 13, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 33,276 hours, 6,573 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 1f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1F OB SIDE EMERGENCY LIGHT HAS SECTION MISSING.  REPLACED LIGHT.
